MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP TIBIAL TRAY HANDLE; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US HP TIBIAL TRAY HANDLE; KNEE INSTRUMENT : HANDLES
Model Number 9505-02-028
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tray handle got stuck in the tray and we could not get it to release.It was also very slow to move, like the cylinder inside the handle had some issue.There was no problem with the tray.This instrument was not used during surgery.

Brand Name
HP TIBIAL TRAY HANDLE
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12506670
Report Number1818910-2021-20649
Device Sequence Number14746070
Product Code LXH
UDI-Device Identifier10603295227489
UDI-Public10603295227489
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-028
Device Catalogue Number950502028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1